Keyword : bilinear Diffie-Hellman problem


Certificateless Key Agreement Protocols under Strong Models
Denise H. GOYA Dionathan NAKAMURA Routo TERADA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/10/01
Vol. E99-A  No. 10 ; pp. 1822-1832
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
authenticated key agreementcertificateless public key encryptioncertificateless key agreementID-based encryptionsecurity modelsrandom oracle modelbilinear pairingsbilinear Diffie-Hellman problem
 Summary | Full Text:PDF(798KB)

Identity-Based Encryptions with Tight Security Reductions to the BDH Problem
Mototsugu NISHIOKA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/05/01
Vol. E91-A  No. 5 ; pp. 1241-1252
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
identity-based encryptionsecurity reductionbilinear Diffie-Hellman problem
 Summary | Full Text:PDF(230.3KB)